# SDR UALA2013040302177

- Difficulty date: April 1, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,931 hours, 6,707 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT STATUS MESSAGE. REPLACED THERMOSTAT SENSOR AND OPS CHECKED SATISFACTORY PER AMM.
